# SDR MASA200602437

- Difficulty date: October 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 6,694 hours, 4,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2967 SJD.  CAPTAIN REPORTED AN INTERMITTENT RT FWD EMERGENCY EXIT CAUTION MESSAGE WHEN UN-PRESSURIZED.  MX REMOVED AND REPLACED PROX SENSOR.
